Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Does Truvada cause an increase in energy?
Aug 15, 2006

I'm newly diagnosed and newly-medicated (1.5 mos now). I'm on a Sustiva/Truvada combo and just read a post about someone switching to Truvada and feeling "more energy." I take my meds at noon every day (the only time I though Icould actually be consistent with them). Despite my doctor's initial concern about side effects, I haven't really had any. I had some dizziness for the first week - but for the last 6 or 7 weeks, the only odd thing I've noticed is that I'm hyper - almost speed hyper - about an hour after I take my meds. Are there reports of Truvada causing hyperactivity - or any increase in energy? Should I be worried about this?

Response from Dr. Young

Thanks for your post.

It's good to hear that you haven't had any serious side effects from your medications. On the other hand, I can't say that I've heard of your "hyperactivity" as a side effect either. Do you take your medications at bedtime (as most efavirenz *Sustiva* patients)?

Either way, I don't think that I'd be too worried about the symptoms.

Best of luck, BY



Previous
Relative extremely sick with AIDS
Next
In Response to OMG

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement